# SDR AALA202410075660

- Difficulty date: September 29, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N948NN
- Make and model: Boeing 737823
- Aircraft serial: 31189
- Aircraft time: 30,882 hours, 12,630 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 8100043912
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: WHILE PERFORMING JC 08T20033001, FOUND ESCAPE PATH LIGHT ON SEATROW 11ABC SIDE TO BE INOP.   MAINTENANCE REPLACED SEAT MOUNTED FLOOR FLOOR PROXIMITY LIGHT IAW AMM 33-51-11.
